# SDR COMA2009082650189

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 21,745 hours, 17,971 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0342
- Condition: Failed
- Location: Nlg
- Part time: 25,377 hours, 23,046 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO JFK RECEIVED GEAR DISAGREE MSG, MLG APPEARED TO NOT COME DOWN.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED MLG SELECTOR VALVE.
